# SDR SWAA081562

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 68,174 hours, 56,170 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 656717910
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 SPOILER INBOARD ATTACH LUG CRACKED.  REMOVED AND REPLACED ATTACH LUG PER SWA EA.
